# SDR GTIA2023111437601

- Difficulty date: November 11, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 59,706 hours, 27,412 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTS CHEMICAL SMELL FROM AFT GALLEY AND CABIN SMELL COMES + GOES-REF T.I 2100-1908-01 AND T.I 2100-2002-CEO IAW AMM 49-00-00 T.C ACCOMPLISHED. NO DEFECTS FOUND A/C OK FOR SERVICE
